Bernstein inequality in Lα norms

Nagy, Béla and Toókos, Ferenc and Totik, Vilmos: Bernstein inequality in Lα norms. Acta scientiarum mathematicarum, (79) 1-2. pp. 129-174. (2013)

[img] Cikk, tanulmány, mű
Hozzáférés joga: Campus

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 2013
Volume: 79
Number: 1-2
Page Range: pp. 129-174
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Természettudomány, Matematika
Additional Information: Bibliogr.: 174. p.; Abstract
Date Deposited: 2016. Oct. 17. 10:38
Last Modified: 2016. Oct. 17. 10:38

Actions (login required)

View Item View Item